# SDR SWAA2022111468308

- Difficulty date: November 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.   DURING T/S FOUND OPEN FUSE ON M1668 BATTERY PACK IAW AMM 33-51-00-710-801.  REPLACED FUSE AT M1668 EMERGENCY BATTERY PACK.   PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-51-00-710-801 FOUND NORMAL.
